# SDR C2XA04IA005

- Difficulty date: January 8, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS DID NOT WORK.  AWAITING FURTHER INFORMATION TO COMPLETE THIS REPORT.  THE EMERGENCY LIGHT SYSTEM WAS OPERATIONALLY TESTED AND THE DISCREPANCY COULD NOT BE CONFIRMED.
